# SDR SIMA200107001

- Difficulty date: March 11, 2001
- Submitted: May 21, 2001
- Operation: Air carrier
- Aircraft: N261AE
- Make and model: Saab 340B
- Aircraft serial: 340B261
- Engine: Ge CT79B
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 685038061458
- Part serial: WVG90922
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

BTV - FLT 4625 - CREW REPORTED ERRATCI ENGINE INDICATIONS ON NR 2 ENGINE.  PROPELLER RPM FLUCTUATES PLUS/MINUS 1000.  AFTER TORQUE MOTOR LOCKOUT THERE WERE NO MORE FLUCTUATIONS NOTED.  MAINTENANCE REMOVED AND REPLACED RIGHT ENGINE HYDROMECHANICAL FUEL CONTROL UNIT.  OPS AND LEAK CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
